See Alike in...

Alike App

Browser

shinx

785d

so I've just restarted my meds and it's been a couple of weeks, I'm at 50 MG right now. But lately I've had a loss in appetite, like I rarely eat full meals, is this normal? It didn't happen in the past so I'm quite confused considering I usually eat regularly :[

    • Rapunza

      773d

      Hey, that’s completely normal!! The worst of the side effects should taper off after a few weeks, but sertraline does have a large effect on the digestive system due to the gut having tons of serotonin.

    • MJ1015

      784d

      I noticed sertraline made me pretty nauseous when I first started it. The most helpful thing was eating mild foods and being mindful that I had just started a new medication. I knew I would ultimately end up feeling better if I could juuuuust push through that first part. I've been on sertraline for three years now. Everybody is different, but I have to say this is the medication that truly turned my depression around. I've accepted that I may be on it for the entirety of my life and that is okay - some people have a chemical imbalance in their brain and we're in that group 💕 🤗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion